... was new to it! But i had taken the pill at the exact time every day since. Since i started the pill i have spotted/bled for the WHOLE MONTH straight. It wasnt alot. And when i have 5 blue pills left i started to cramp. When i had 3 blue pills left i have unprotected sex ( no condom) but he never finished at all. Is it normal to spot for a month?? And am i still protected from the pregnancy??
You are protected from pregnancy by 99%. There is no better birth control then the pill and other hormonal birth control. It is normal to bleed at anytime during the month when you are first getting used to the pill. It can take 6 mos for it to straighten out. Just never alter the pill schedule if you're bleeding or not. Once you've started the pill, bleeding has nothing to do with when you take it.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 2 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
Posted 19 Jun 2013 • 1 answer
Posted 1 Sep 2013 • 1 answer
Posted 15 Jan 2014 • 2 answers